# SDR R61A201406140777

- Difficulty date: June 14, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 16,393 hours, 12,989 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Part number: 17062007001
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  EXTERNAL HINGE PIN AT FRAME 100 ON RT SIDE ALONG WITH 2 FLOATING HAT BUSHINGS ARE CORRODED.  MX R & R  2 FLOATING HAT BUSHINGS, EXTERNAL HINGE PIN AT FRAME 100 RT SIDE, PN 170-62007-001, EXTERNAL PIN, 170-61254-001, BUSHING, 170-61250-001 BUSHING.
